RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Smorodinskii, Ya A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 2

Number of views:
This page:585
Abstract pages:2877
Full texts:1011
References:84

http://www.mathnet.ru/eng/person23765
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195591

Publications in Math-Net.Ru
1973
1. I. Lukach, Ya. A. Smorodinskii, “Separation of variables in a spheroconical coordinate system and the Schrödinger equation for a case of noncentral forces”, TMF, 14:2 (1973),  170–179  mathnet; Theoret. and Math. Phys., 14:2 (1973), 125–131
1970
2. Ya. A. Smorodinskii, M. Khusar, “Representations of the Lorentz group and generalization of helicity states”, TMF, 4:3 (1970),  328–340  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 4:3 (1970), 867–876

2020
3. Ya. Smorodinskii, “Рассказ о кванте”, Kvant, 2020, 1,  4–12  mathnet
2008
4. Ya. Smorodinskii, “Физик и инженер”, Kvant, 2008, 5,  2  mathnet
1991
5. F. I. Karpelevich, A. U. Klimyk, L. M. Koganov, M. A. Olshanetsky, V.-B. K. Rogov, A. I. Rubinshtein, Ya. A. Smorodinskii, “Naum Yakovlevich Vilenkin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 46:3(279) (1991),  215–217  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 251–254  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021